# SDR IXXA0200145S

- Difficulty date: October 14, 2002
- Submitted: January 13, 2003
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 82,897 hours, 34,853 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Damaged
- Location: Service Door
- Part time: 82,897 hours, 34,853 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C-CHECK INSPECTION, A TEMPORARY REPAIR WAS DISCOVERED ON THE FORWARD SERVICE DOOR AT STATION 400.  REPAIR ACCOMPLISHED REMOVAL OF TEMPORARY REPAIR AND DAMAGED AREA FABRICATION AND INSTALLATION OF REPAIR DOUBLER IN ACCORDANCE WITH DOUGLAS STRUCTURAL REPAIR MANUAL.
